Estimating Regression Models of Finite but Unknown Order

Blackwell Publishing Limited
Publication Type:
Journal Article
International Economic Review, 1981, 22 (1), pp. 54 - 70
Issue Date:
Full metadata record
Files in This Item:
Filename Description SizeFormat
2008008402OK.pdf683.58 kBAdobe PDF
Examines problems associated with the estimation of the normal linear regression model of finite but unknown sequence of nested alternatives. Estimation criteria for the model selection; Derivation of the numerical bounds on the finite sample distribution; Relation of the estimation criterion functions proposed to other estimation criterion functions.
Please use this identifier to cite or link to this item: